Okay i just got a quick question on the morning after pill. I had unprotected sex the day after my perio was over, then i went to plan parenthood and got the morning afte pill, about a week and a half after i took the 72 hour pill which woud be today..i got my period. I know ur suppose to get ur period 3 weeks after u take the pill, but my period isntdue number one and its very light? Does the pill tamper with ur period cycle? I mean my period is extremy light and its been about 3 days now since ive had it, im wondering if soeone can help me out about this one an tel me if its normal and if im safe!
------------------ ~*Katie Frances*~
Why is it that in the land of the free, home of the brave, why is it that i still feel like a slave.?"
Life is too short..Live it well and with the people you care about.. Don't ever let your work become your life... Go out there and live a little before its too late** Dr. Greene ER
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.